# SDR ASAA0540168

- Difficulty date: March 13, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693532Y1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT STRINGER 11R AT BS 1007 STRINGER CLIP IS CRACKED.  REMOVED DAMAGED STRINGER CLIP, ORDERED AND INSTALLED A NEW STRINGER CLIP IAW B737 SRM.  (M)
